Don't know if this will reasure you, but I looked up Stevens-Johnsons Syndrome on th internet and it is a very severe skin disorder, although you can get mouth ulcers and blisters with it, they are so severe that they fill up with mucous. It also says that this disorder is associated mainly with penicilin and the like. Also it affectes the eyes that fill up with puss. We read so many things about side effects from drugs, I think in these times of recovering from breast cancer, we can probably get too paranoid. I too have suffered mouth ulcers and lip blisters, my G.P. told me it was because I was run down, and having had lymph nodes removed it can take up to 3 years for your imune system to get back to where it should be. Hope this helps.Try to remember your lymph nodes are your imune system, so once removed you have less imunity to fight even the common cold.
... View more
I too developed a heamatoma, I was told it was a complication of breast surgery, in fact two other ladies on my ward, same op as me, developed the same thing. I had my lumpectomy and lynph nodes removed on the 14th. January, my heamatoma still hasn't dissapeared consequently I haven't healed yet, so have been prescribed two seperate lots of penicilin for infection and my radiotherapy has been canceled untill my wound heals. I am due to see my consultant Wednesday 19th March, but I am not holding my breath as to starting my radiotherapy next week, as my wound is still weeping. I am sure because of the size of the heamatoma, this is stopping my skin from knitting back together. I had asked if the heamatoma could be drained, but I was told no, they prefer to let the body deal with it itself. It sounds to me, that each county has different ways in which they treat their paitients, I live in the South of England by the way. I had breast cancer 16 years ago and had the same op, but on the opposite breast, I didn't have to endure any of this, only very severe bruising, which covered my back and down to my waist. Although the treatment of breast cancer has come a long way from my experience of 16 years ago, you are not prepared for any complications that may arise from it. I was very worried about not been able to start radiotherapy, but was assured there is nothing strange in starting it as late as four months after surgery. I have now stopped worring about my heamatoma, the body will re absorb it all in good time, the only annoying thing from my point of view now is, I so long to lie back in the bath and have a jolly good soak, but I can't do that untill my blessed wound has healed. Don't know if my experience will be of any consulation to you, but it is nice to read about others experiences.
... View more
Has anyone suffered from severe itching whilst taking Armidex, I have been on the drug for 3 weeks now. Woke up one night to find I had been scratching myself terribly. This went on for 4 days, after which I couldn't stand it any longer. So I decided to stop my Armidex for a day, to which after 24 hours I stoped itching, this was pure heaven. Have to see my Specialist nesxt Wednesday 19th.March, so will have to discuss this with him.
Would love to hear from any of you with your views on this.
... View more